Positive solutions of a reaction-diffusion system with Dirichlet boundary condition
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 677-690
Published online February 13, 2020
Printed May 31, 2020
Zhan-Ping Ma, Shao-Wen Yao
Henan Polytechnic University; Henan Polytechnic University
Abstract : In this article, we study a reaction-diffusion system with homogeneous Dirichlet boundary conditions, which describing a three-species food chain model. Under some conditions, the predator-prey subsystem ($u_{1}\equiv0 $) has a unique positive solution $\left( \overline{u_{2}},\overline{u_{3}} \right).$ By using the birth rate of the prey $r_{1}$ as a bifurcation parameter, a connected set of positive solutions of our system bifurcating from semi-trivial solution set $\left( r_{1},\left( 0,\overline{ u_{2}},\overline{u_{3}}\right) \right) $ is obtained. Results are obtained by the use of degree theory in cones and sub and super solution techniques.
Keywords : Reaction-diffusion, food chain model, positive solutions, bifurcation, degree theory
MSC numbers : 35K57, 35B32, 92D25
Supported by : This work was financially supported by the NSF of China 11701243.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd